# SDR HEEA0011309

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 10590947
- Condition: Error
- Location: Cockpit Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR INCORRECT INDICATION.  ERRATIC AND WILL NOT CALIBRATE.  TIME SINCE REPAIR 36:50.
